# SDR 2001FA0000059

- Difficulty date: June 16, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N8418Y
- Make and model: Piper PA-30
- Aircraft serial: 301570
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2468105
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,891 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE MAIN LANDING GEAR UPPER HOUSING CRACKED FROM BOLT HOLE WHERE BROKE LINE ATTACHES INTO THE INNER MOST AREA OF THE STRUT 1 INCH LONG ON EACH SIDE.  LEAKING FLUID.  POTENTIAL COMPLETE SEPARATION OF GEAR LEG.
